# SDR 5DLA2016F00040

- Difficulty date: December 30, 2015
- Submitted: December 30, 2015
- Operation: Air carrier
- Aircraft: N622KM
- Make and model: Beech 200BEECH
- Aircraft serial: BB491
- Engine: Pwa PT6A42
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Wrinkled
- Location: Lt Wing
- Part time: 11,401 hours, 14,446 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, PILOT ENCOUNTERED SEVERE TURBULENCE WHICH INCLUDED A DESCENT OF ROUGHLY 400 FT IN 2 SECONDS. THE PLANE LANDED SAFELY AT THE INTENDED DESTINATION AIRPORT. GOT A TECH TO INSPECT THE PLANE IAW CH.5-5-00, FIRST LEVEL INSPECTION.  SEVERAL SPOTS ON THE TOP LT WING ABOUT 4 FT OTBD OF THE NACELLE THAT HAD MINOR WRINKLES AND 1 SPOT ON THE LT NACELLE THAT HAD A SMALL BULGE. DUE TO WEATHER AND SCHEDULING THE TECH COULD NOT COMPLY WITH THE, SECOND LEVEL INSPECTION, IAW THE MM.  THE PLANE REMAINS GROUNDED UNTIL FURTHER EVALUATION OF THE WRINKLES FOUND AND THE SECOND LEVEL INSPECTION CAN BE ACCOMPLISHED.
